Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/73677
Title: THE FINITE BASIS PROBLEM FOR KISELMAN MONOIDS
Authors: Ashikhmin, D. N.
Volkov, M. V.
Zhang, Wen Ting
Issue Date: 2015
Publisher: Walter de Gruyter GmbH
Citation: Ashikhmin D. N. THE FINITE BASIS PROBLEM FOR KISELMAN MONOIDS / D. N. Ashikhmin, M. V. Volkov, Wen Ting Zhang // Demonstratio Mathematica. — 2015. — Vol. 48. — № 4. — P. 475-492. — DOI: 10.1515/dema-2015-0035.
URI: http://elar.urfu.ru/handle/10995/73677
SCOPUS ID: 84953861277
WOS ID: 000210135000002
PURE ID: 563507
ISSN: 0420-1213
DOI: 10.1515/dema-2015-0035
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
1411.0223.pdf221,78 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.